RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 5, Pages 732–746 (Mi mz1995)  

This article is cited in 1 scientific paper (total in 1 paper)

On reflection formulas for higher-order elliptic equations

T. V. Savina

M. V. Lomonosov Moscow State University

Full text: PDF file (1255 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:5, 511–521

Bibliographic databases:

Received: 02.11.1993

Citation: T. V. Savina, “On reflection formulas for higher-order elliptic equations”, Mat. Zametki, 57:5 (1995), 732–746; Math. Notes, 57:5 (1995), 511–521

Citation in format AMSBIB
\Bibitem{Sav95}
\by T.~V.~Savina
\paper On~reflection formulas for higher-order elliptic equations
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 5
\pages 732--746
\mathnet{http://mi.mathnet.ru/mz1995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347376}
\zmath{https://zbmath.org/?q=an:0859.35024}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 5
\pages 511--521
\crossref{https://doi.org/10.1007/BF02304421}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400011}


Linking options:
  • http://mi.mathnet.ru/eng/mz1995
  • http://mi.mathnet.ru/eng/mz/v57/i5/p732

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Savina, “A reflection formula for the Helmholtz equation with the Neumann condition”, Comput. Math. Math. Phys., 39:4 (1999), 652–660  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:59
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020